Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)


Bounded and periodic solutions of linear and weakly nonlinear stochastic Itô systems

Author: O. M. Stanzhits'kii
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 147-155
MSC (2000): Primary 34C25, 34C29, 34F05
Published electronically: June 10, 2004
MathSciNet review: 2000644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions for the existence of solutions that are mean square bounded and periodic in $\mathbf R$ are obtained for linear and weakly nonlinear stochastic Itô systems by using the Green function of the linear part of the systems.

References [Enhancements On Off] (What's this?)

  • 1. L. Ruifeld and V. Mandekar, Stochastic semilinear evolution equations: Lyapunov function, stability, and ultimate boundedness, J. Math. Anal. Appl. 12 (1998), no. 2, 98-115.
  • 2. A. Ya. Dorogovtsev, Periodicheskie i statsionarnye rezhimy beskonechnomernykh determinirovannykh i stokhasticheskikh dinamicheskikh sistem, “Vishcha Shkola”, Kiev, 1992 (Russian, with Russian and Ukrainian summaries). MR 1206004 (94c:60097)
  • 3. E. F. Tsar′kov, Sluchainye vozmushcheniya differentsialno-funktsionalnykh uravnenii, “Zinatne”, Riga, 1989 (Russian). MR 1036733 (90m:34164)
  • 4. R. Sh. Liptser and A. N. Shiryayev, Theory of martingales, Mathematics and its Applications (Soviet Series), vol. 49, Kluwer Academic Publishers Group, Dordrecht, 1989. Translated from the Russian by K. Dzjaparidze [Kacha Dzhaparidze]. MR 1022664 (90j:60046)
  • 5. B. P. Demidovič, Lektsii po matematicheskoi teorii ustoichivosti, Izdat. “Nauka”, Moscow, 1967 (Russian). MR 0226126 (37 #1716)
  • 6. R. Z. Has′minskiĭ, Ustoichivost sistem differentsialnykh uravnenii pri sluchainykh vozmushcheniyakh ikh parametrov, Izdat. “Nauka”, Moscow, 1969 (Russian). MR 0259283 (41 #3925)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 34C25, 34C29, 34F05

Retrieve articles in all journals with MSC (2000): 34C25, 34C29, 34F05

Additional Information

O. M. Stanzhits'kii
Affiliation: Faculty for Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Volodymyrs’ka Street 64, Kyiv 01033, Ukraine

PII: S 0094-9000(04)00602-7
Received by editor(s): May 1, 2001
Published electronically: June 10, 2004
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia